Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 24, 2019, 7:02 PM CDT for 5 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2019, 7:02 PM CDT (00:02 UTC)
- Expired
- Mar 24, 2019, 8:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 65.0 mph
Counties Collin County, TX, Dallas County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.9
The text
As transmitted.
492
WUUS54 KFWD 250002
SVRFWD
TXC085-113-231-257-397-250100-
/O.NEW.KFWD.SV.W.0039.190325T0002Z-190325T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
702 PM CDT SUN MAR 24 2019
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Rockwall County in north central Texas...
Southwestern Hunt County in north central Texas...
Northern Kaufman County in north central Texas...
Southern Collin County in north central Texas...
Northeastern Dallas County in north central Texas...
* Until 800 PM CDT.
* At 701 PM CDT, a severe thunderstorm was located over Wylie, moving
southeast at 20 mph.
HAZARD...Tennis ball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Wylie and Sachse around 705 PM CDT.
Rowlett around 715 PM CDT.
Rockwall around 725 PM CDT.
Fate around 730 PM CDT.
Heath and Mobile City around 735 PM CDT.
Royse City around 740 PM CDT.
Terrell around 800 PM CDT.
Other locations impacted by this severe thunderstorm include
Josephine, Lavon, McLendon-Chisholm, St. Paul, Lawrence and Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has a history of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
&&
LAT...LON 3284 9608 3279 9607 3269 9608 3270 9652
3311 9673 3306 9629 3284 9607
TIME...MOT...LOC 0001Z 308DEG 19KT 3304 9655
HAIL...2.50IN
WIND...65MPH
$$
Dunn3 follow-up statements
955
WWUS54 KFWD 250017
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
717 PM CDT SUN MAR 24 2019
TXC085-113-231-257-397-250100-
/O.CON.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
717 PM CDT SUN MAR 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR ROCKWALL...SOUTHWESTERN HUNT...NORTHERN KAUFMAN...SOUTHEASTERN
COLLIN AND NORTHEASTERN DALLAS COUNTIES...
At 717 PM CDT, a severe thunderstorm was located near Wylie, moving
southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Rockwall around 725 PM CDT.
Heath, Fate and Mobile City around 730 PM CDT.
Royse City around 735 PM CDT.
Quinlan around 800 PM CDT.
Other locations impacted by this severe thunderstorm include
Josephine, Lavon, McLendon-Chisholm, St. Paul, Lawrence and Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3284 9608 3279 9607 3269 9608 3270 9652
3299 9664 3310 9664 3306 9629 3284 9607
TIME...MOT...LOC 0017Z 305DEG 19KT 3301 9645
HAIL...1.50IN
WIND...60MPH
$$
Dunn997
WWUS54 KFWD 250034
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
734 PM CDT SUN MAR 24 2019
TXC113-250043-
/O.CAN.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Dallas TX-
734 PM CDT SUN MAR 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.
LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0033Z 308DEG 19KT 3295 9637
$$
TXC085-231-257-397-250100-
/O.CON.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-
734 PM CDT SUN MAR 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR ROCKWALL...SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND SOUTHEASTERN
COLLIN COUNTIES...
At 733 PM CDT, a severe thunderstorm was located over Fate, or near
Rockwall, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Terrell and Quinlan around 800 PM CDT.
Other locations impacted by this severe thunderstorm include Lavon,
McLendon-Chisholm, Lawrence, Nevada and Josephine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0033Z 308DEG 19KT 3295 9637
HAIL...1.25IN
WIND...60MPH
$$
Dunn649
WWUS54 KFWD 250058
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
758 PM CDT SUN MAR 24 2019
TXC085-231-257-397-250107-
/O.EXP.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-
758 PM CDT SUN MAR 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL...SOUTHWESTERN
HUNT...NORTHERN KAUFMAN AND SOUTHEASTERN COLLIN COUNTIES WILL EXPIRE
AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire. Small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.
LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0057Z 304DEG 18KT 3296 9630
$$
BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:35 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 24, 6:35 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 635 PM CDT Sun Mar 24 2019 .AVIATION... /00z TAFs/ The main concern in the short term is a period of strong to severe convection into the early-evening hours. Storms are currently firing along an approaching cold front immediately north and west of the Metroplex TAF sites. We've bumped up the timing of the TEMPO for TSRA as a result. There is a low potential for some additional convective development behind the front a bit later this evening, but confidence in this occurring was much too low to introduce into the Metroplex TAFs at this time. VFR conditions and breezy north winds are expected in the wake of this activity into the day on Monday. At Waco, the chances for showers and thunderstorms remains much lower as they will be removed from the stronger forcing. We'll continue to advertise a period of VCSH to account for this potential. A period of MVFR cigs, possibly even briefly IFR will be possible at Waco as the front will take longer to scour things out. Carlaw && .SHORT TERM... /Issued 331 PM CDT Sun Mar 24 2019/ /Through Tonight/ Thunderstorms are expected to accompany a cold frontal passage tonight, the bulk of the activity east of the I-35 corridor. Some of the storms may be severe, with large hail and damaging winds the primary hazards. The cold front has made only slow southward progress this afternoon, with both parallel flow above the boundary and insolation in the cold sector impeding its movement. A narrow corridor of westerly flow between the front and the more humid air to the southeast has diminished the thermal discontinuity at the edge of the better moisture, and the veered flow ahead of this dryline continues to negate any potential convergence. The downslope winds within the humid air have warmed temperatures into the 80s, the thin boundary layer moisture yielding only some innocuous cumulus clouds. The more favorable instability is deeper into the warm sector, along the I-35 corridor, where MLCAPE values have topped 1000 J/kg. However, newly reinvigorated westerly flow has re-established a weak cap that should prevent any ambitious thermals from reaching their convective potential this afternoon. Our focus instead will remain farther east along the boundary, specifically from Lake Texoma into southeastern Oklahoma, where deeper moisture should allow for the initial precipitation- producing convective elements. These discrete cells will intensify quickly, initially posing a hail threat. The proximity of the surface boundary may enhance the sub-cloud helicity, but the veered flow and cloud bases near 3000 ft should limit the tornadic potential. With increasing storm duration, there will also be an attendant wind threat. Into the evening hours, the resulting outflow will enhance the frontal boundary, and a steady transition to a linear MCS should occur as the activity passes south of the I-20 corridor. The maintenance of this cold pool will allow the complex to survive well beyond its separation from the upper support (that will remain primarily north of the Red River and into the Ark-La-Tex). Backbuilding will increase as the line moves south into the deeper moisture, potentially impacting areas west of the I-35 corridor (particularly those areas that are also south of I-20), but the western reaches of the line may struggle to maintain their intensity. Although the severe potential will diminish during the early morning hours, the line may continue to pose a damaging wind threat into the predawn hours in our southeast zones. 25 && .LONG TERM... /Issued 331 PM CDT Sun Mar 24 2019/ /This Week into Next Weekend/ Following our bout of strong to severe storms across parts of the region tonight, conditions will clear across North and Central Texas on Monday. A few lingering showers and isolated storms may affect the Brazos Valley through mid-morning, but with a front continuing south, precipitation should be clear of our southern counties by mid-day. While a strong storm or two cannot be ruled out during the early morning hours, the severe threat will most likely have diminished. Surface ridging will build across much of Texas through Tuesday, bringing near to slightly below normal temperatures during the first half of the week. Skies should be considerably clearer than prior days as well. However, we may have to watch the potential of some lower-level cloud cover sneaking into the Red River Valley and East Texas Monday and Tuesday, associated with cold-air advection trailing weak impulses in cyclonic flow aloft. Heights build over Texas mid-week and beyond, yielding a low-level return flow regime and increasing moisture/multi-layered clouds through the end of the week. A weak impulse and an uptick in warm-air advection may promote a few showers Thursday, but chances appear quite low and thunder seems unlikely, with only shallow convective processes at work. Rain and thunderstorm chances increase Friday into Saturday as parcel buoyancy builds and the region remains under the influence of west/southwesterly flow aloft. However, deterministic/ensemble guidance still exhibit wide spread in the evolution of a sharp impulse over the central Plains, the amplification of the northern stream, and how amplified/active the southern stream remains upstream of us. Regardless, the interaction of all these features should allow a stout cold front to drive south across our area late Friday into early Saturday, and this is generally when the highest PoPs are forecast to exist. There is a possibility of stronger storms, but widespread severe weather remains far from certain (or even likely), as robust deep-layer ascent could very well remain north of our area. This would lead to shallow frontal ascent within a somewhat capped environment, which would likely favor more anafrontal development. Still, the severe-weather potential bears watching. Temperatures fall noticeably behind the cold front next weekend, and highs are expected to be several degrees below normal. Picca && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 55 71 48 69 49 / 60 5 0 0 0 Waco 59 74 48 70 48 / 30 10 0 0 0 Paris 52 68 45 66 44 / 80 10 0 0 0 Denton 52 70 45 69 48 / 50 0 0 0 0 McKinney 53 69 45 67 47 / 70 5 0 0 0 Dallas 57 72 48 69 49 / 60 5 0 0 0 Terrell 57 71 46 69 46 / 70 10 0 0 0 Corsicana 60 73 48 67 47 / 60 20 0 0 0 Temple 61 74 49 70 48 / 20 10 0 0 0 Mineral Wells 50 72 44 69 47 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 24, 3:32 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 PM CDT Sun Mar 24 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 PM CDT Sun Mar 24 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop late this afternoon and into the evening hours ahead of an advancing cold front. Areas that are both east of I-35 and north of I-20 are the most likely to be impacted by the storms this evening. Some of the storms may be severe with large hail and damaging winds the primary hazards. Although there may initially be discrete supercells near the boundary, veered surface flow and elevated cloud bases will limit the tornado potential. The thunderstorms will likely transition into a linear complex after midnight, primarily impacting areas that are both east of I-35 and south of I-20. Although the severe potential will diminish during the early morning hours, the line may continue to pose a damaging wind threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A line of thunderstorms may continue to impact portions of Central and East Texas during the Monday morning commute before exiting the region. Strong gusty winds and heavy rain will be the primary hazards with these storms. Thunderstorm chances return Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested this evening in areas that are both east of I-35 and north of I-20.
In the hours before
Special weather statement, Mar 24, 6:39 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
639 PM CDT SUN MAR 24 2019
TXZ093-250015-
Grayson TX-
639 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAYSON COUNTY UNTIL 715
PM CDT...
At 639 PM CDT, Doppler radar was tracking a strong thunderstorm over
Knollwood, or near Denison, moving east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sherman, Denison, Van Alstyne, Howe, Pottsboro, Whitewright, Bells,
Tom Bean, Knollwood, Dorchester, Eisenhower State Park, southeastern
Lake Texoma, Southmayd and Luella.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.
LAT...LON 3384 9662 3382 9658 3382 9653 3377 9650
3378 9643 3373 9639 3340 9639 3349 9675
3383 9673 3383 9671 3385 9669
TIME...MOT...LOC 2339Z 260DEG 26KT 3372 9663
DunnLocal storm report, Mar 24, 6:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 5 WSW MCKINNEY 33.17N 96.70W
03/24/2019 E1.75 INCH COLLIN TX TRAINED SPOTTER
DELAYED REPORT: GOLF BALL SIZE HAIL IN 5 MILES WSW OF
MCKINNEYLocal storm report, Mar 24, 6:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL ALLEN 33.10N 96.68W
03/24/2019 E2.00 INCH COLLIN TX PUBLIC
UP TO 2.0 INCH SIZE HAIL IN ALLENLocal storm report, Mar 24, 6:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL FRISCO 33.15N 96.81W
03/24/2019 E1.75 INCH COLLIN TX PUBLIC
DELAYED REPORT: GOLF BALL SIZE HAIL IN FRISCO FROM
SOCIAL MEDIALocal storm report, Mar 24, 6:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL MCKINNEY 33.20N 96.62W
03/24/2019 E2.00 INCH COLLIN TX PUBLIC
UP TO 2.0 SIZE HAIL SOUTH OF MCKINNEYLocal storm report, Mar 24, 7:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL FRISCO 33.15N 96.81W
03/24/2019 E2.00 INCH COLLIN TX PUBLIC
EGG AND GOLF BALL SIZE HAIL IN NORTH FRISCO (MAIN AND
PINEBRIDGE)The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 66 min |
| Mar 24, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 27 min |
| Mar 24, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 23 min |
| Mar 24, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 46 min |
| Mar 24, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 59 min |
| Mar 24, 8:53 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| Mar 24, 9:24 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 68 min |
| Mar 24, 9:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| Mar 24, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Mar 24, 10:04 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 56 min |
| Mar 24, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 54 min |
| Mar 24, 11:10 PM CDT | Special Weather Statement | FWD | Fannin | 50 min |
| Mar 24, 11:26 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 64 min |
| Mar 24, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 33 min |
| Mar 24, 11:36 PM CDT | Special Weather Statement | FWD | Hopkins | 24 min |
| Mar 25, 12:00 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 60 min |
| Mar 25, 12:08 AM CDT | Tornado Warning | FWD | Hopkins | 52 min |
| Mar 25, 12:09 AM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| Mar 25, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Mar 25, 12:57 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 63 min |
| Mar 25, 1:19 AM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Mar 25, 1:35 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 55 min |
| Mar 25, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 74 min |
| Mar 25, 3:06 AM CDT | Special Weather Statement | FWD | Anderson | 54 min |
| Mar 25, 7:50 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.